MAUDE Adverse Event Report: TRAY SPN WHIT27G3.5 L/B-D/E; ANESTHESIA CONDUCTION KIT

TRAY SPN WHIT27G3.5 L/B-D/E; ANESTHESIA CONDUCTION KIT
Catalog Number 405699
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 0001316092, medical device expiration date: 2021-05-31, device manufacture date: 2019-08-15.Medical device lot #: 0001318294, medical device expiration date: 2021-05-31, device manufacture date: 2019-09-03.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that failed spinal blocks occurred with a tray spn whit27g3.5 l/b-d/e.The following information was provided by the initial reporter, "anesthesia department experienced 3 failed or partial spinal blocks in a 16 hour period with the bupivacaine in the tray.Crna's will continue using our tray but will pull anesthetic from pharmacy.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: a dhr review of all applicable manufacturing records for the lot did not identify any issues that may have contributed to the reported failure.A sample was returned for evaluation.The liquid was clear with no noticeable imperfections.The ampule was in good condition.The failure mode could not be confirmed through sample analysis.Each vial was visually inspected for obvious defect.No obvious defects were observed.Liquid within each vial was clear with no noticeable imperfections.All indicators suggest product 405699 for lots 0001316092 and 0001318294 contained a drug with acceptable potency.In addition, the manufacturing stability program runs a single lot each year to ensure any additional processes do not affect the product.Since no probable root cause was identified for this failure mode, the investigation was not able to identify any corrective actions for this complaint.H3 other text : see h.10.

Brand Name
TRAY SPN WHIT27G3.5 L/B-D/E
Common Device Name
ANESTHESIA CONDUCTION KIT
MDR Report Key9930502
Report Number1625685-2020-00038
Device Sequence Number19558363
Product Code CAZ
UDI-Device Identifier00382904056995
UDI-Public382904056995
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
DISCRETION
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2021
Device Catalogue Number405699
Device Lot NumberSEE. H.10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2020
Initial Date Received by Manufacturer 03/17/2020
Supplement Date Received by Manufacturer03/17/2020
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date08/20/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;